MathSciNet Relay Station
MathSciNet bibliographic data
MR133148 60.30
Chung, K. L.; Ornstein, Donald On the recurrence of sums of random variables. Bull. Amer. Math. Soc. 68 1962 30–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement